# SDR ASOA051027

- Difficulty date: November 9, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE LEFT AND RIGHT SIDE FLOOR SUPPORT ANGLE, AT FS 621, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT SIDE FLOOR SUPPORT ANGLE, AT FS 621, IAW ASA EO 600-53-0105.  (M)
